A member asked:

Is it safer to take benadryl (diphenhydramine) or hydroxyzine while taking tramadol 75-100mg?

A doctor has provided 1 answer
Dr. Yvette Kratzberg answered

Specializes in Pediatrics

Using benadryl together with tramadol may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Using hydroxyzine together with tramadol can cause additive central nervous system depression and can lead to serious side effects including respiratory distress. The Benadryl is less problematic than the Hydroxyzine.

Answered Apr 3, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...